MathSciNet Relay Station
MathSciNet bibliographic data
MR2804966 65M06 (35R11 45K05 65M12)
Zhao, Xuan; Sun, Zhi-zhong A box-type scheme for fractional sub-diffusion equation with Neumann boundary conditions. J. Comput. Phys. 230 (2011), no. 15, 6061–6074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement